I’ve been trying to come to terms with the blood pressure medicine that I am on. I’m taking it for my kidneys. The problem is causing havoc with my BP and it making me so dizzy that I can’t hardly walk or stand at times, as well as making my vision “white out”. I’m just about ready to stop taking it
Is the dose too strong? I’ve been cutting my Lopressor in half and it really helps with that ‘oh my god am I going to pass out’ feeling.
I take lisinopril for BP. I was put on 40mg at one point because the blood pressure would not come down. I was dizzy even when I slept. I would close my eyes and the room would spin. So I wound up cutting in half also and the lower doze seemed to help out. Along with the lower doze I decided do more excercise to lower the blood pressure. The excercise seemed to help on lower the amount of blood pressure medicine i was taking.
I plan on having my doctor reduce the dose and I hope that will solve the side effects. Until I meet him I will cut the dose because I can’t function the way I am.
Or perhaps you should try a different BP medication. My GP put me on a BP medication last year, just in case. My blood pressure was/is Fine. The side effects of dizziness hit me hard often. The nausea allowed me only to eat part of one meal a day. I lost 17 lbs. which I didn’t want to lose. This also messed up my Insulin dosages. I’m sure there is one out there that will suit me Better in the future, if I need it. Good luck with the lowered dose or maybe a different med. You should give your Dr, a call and tell him that you lowered it.
I am just finding out , that 2.5 mg Ramipril is not doing it for me and will need to increase the amount .For years this amount was fine . My Specialist is now talking about 10 mg ; will see my GP ,(she and I were dealing with this, prior to Specialist telling same ) next week for a prescription. Specialist suggested to take med at bed time .
Do you check pressure at home at same times ? …keep records for your Doc.